PL EN


Preferences help
enabled [disable] Abstract
Number of results
2012 | 17 | 1-2 | 133-139
Article title

Functional Dependence Between Expectancy of People’S Life and Mankind Population During the Time of Demographic Transition / Funkcjonalna Zależność Trwałości Życia Ludzi Od Liczebności Ludzkości Świata W Okresie Przejścia Demograficznego

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this work is an attempt to mathematically prove the existence of the demographic transition taking into account one of its features, such as extension of human life dependent on the growth of the human population. Determined the functional form of this dependence, and the relationship between the probability of death, life expectancy, and social involving in the states of T (the influence of “traditional” values of concepts) and R (in the range of rules and possibilities of modern civilization).
PL
Na podstawie zaproponowanych metod matematycznych została zanalizowana i opisana funkcjonalna zależność między wzrostem liczebności populacji ludzkiej a długością życia ludności świata. Analiza matematyczna pozwoliła na modelowanie dynamiki przejścia demograficznego populacji ludzkiej w zakresie jej liczebności od 3 do 7 mld i określenie wpływu racjonalnego (współczesnego) i tradycyjnego trybu życia na wzrostu długości życia ludzi.
Publisher
Year
Volume
17
Issue
1-2
Pages
133-139
Physical description
Dates
published
1 - 12 - 2012
online
17 - 01 - 2013
References
  • [1] Okólski M. Demografia. Podstawowe pojęcia, procesy i teorie w encyklopedycznym zarysie. Wyd Nauk Scholar; Warszawa: 2005.
  • [2] United Nations, Department of Economic and Social Affairs, Population Division. World Population Prospects: The 2010 Revision, Volume I: Comprehensive Tables. ST/ESA/SER.A/313. 2011.
  • [3] Cieślak M. Demografia. Metody analizy i prognozowania. PWN; Warszawa: 1992.
  • [4] Foryś U. Matematyka w biologii. WNT; Warszawa: 2005.
  • [5] Murray JD. Wprowadzenie do biomatematyki. WNT; Warszawa: 2006.
  • [6] Varfolomejev SD, Gurevich KG. The Hyperexponential Growth of the Human Population on a Macrohistorical Scale. J Theor Biol. 2001;212:367-372.
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_cdem-2013-0012
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.